zbMATH — the first resource for mathematics

Stabilization of a class of uncertain large-scale stochastic systems with time delays. (English) Zbl 0936.93050
This paper considers a class of large-scale interconnected bilinear stochastic systems with time delays and time-varying parameter uncertainties. The problem is to design a robust decentralized controller such that the closed-loop interconnected stochastic system is globally asymptotically stable in probability for all admissible uncertainties and time delays. Robust stability analysis is given in terms of a set of linear matrix inequalities (LMI). It is shown that the robust decentralized stabilization can be solved by an LMI-based method.

93E15 Stochastic stability in control theory
93D15 Stabilization of systems by feedback
34K35 Control problems for functional-differential equations
34K50 Stochastic functional-differential equations
93A14 Decentralized systems
15A39 Linear inequalities of matrices
Full Text: DOI
[1] Boyd, S., El Ghaoui, L., Feron, E., & Balakrishnan, V. (1994). Linear matrix inequalities in systems and control theory, vol. 15 of Studies in applied mathematics. Philadelphia: SIAM. · Zbl 0816.93004
[2] Chen, Y.H.; Leitmann, G.; Xiong, Z.K., Robust control design for interconnected systems with time-varying uncertainties, International journal of control, 54, 1457-1477, (1991) · Zbl 0758.93021
[3] Gavel, D.T.; Siljak, D.D., Decentralized adaptive control: structural conditions for stability, IEEE transactions on automatic control, 34, 4, 413-426, (1989) · Zbl 0681.93001
[4] Hu, Z., Decentralized stabilization of large-scale interconnected systems with delays, IEEE transactions on automatic control, 39, 1, 180-182, (1994) · Zbl 0796.93007
[5] Khas’miniskii, R.Z., Stochastic stability of differential equations, (1980), S & N International Publisher Rockville, MD
[6] Lee, T.N.; Radovic, U.L., Decentralized stabilization of linear continuous and discrete time systems with delays in interconnections, IEEE transactions on automatic control, 33, 8, 757-761, (1988) · Zbl 0649.93055
[7] Li, X., & de Souza, C.E. (1996). Criteria for robust stability of uncertain linear systems with time-varying state delays. In Procedings of the 13rd IFAC World Congress. San Francisco (pp. 137-142).
[8] Mahmoud, M.S.; Bingulac, S., Robust design of stabilizing controllers for interconnected time-delay systems, Automatica, 34, 6, 795-800, (1998) · Zbl 0936.93044
[9] Nesterov, Y., & Nemirovsky, A. (1994). Interior point polynomial method in convex programming, vol. 13 of Studies in Applied Mathematics. Philadelphia: SIAM. · Zbl 0754.90042
[10] Øksendal, B., Stochastic differential equations: an introduction with applications, (1985), Springer New York · Zbl 0567.60055
[11] Siljak, D.D., Decentralized control of complex systems, (1991), Academic Press New York · Zbl 0382.93003
[12] Verriest, E.I.; Florchinger, P., Stability of stochastic systems with uncertain time delays, Systems and control letters, 24, 41-47, (1995) · Zbl 0867.34065
[13] Xie, L., & de Souza, C.E. (1993). Robust stabilization and disturbance attenuation for uncertain delay systems. In Procedings of the Second European control conference. Groningen, Netherland (pp. 667-672).
[14] Xie, L.; Fu, M.; de Souza, C.E., \(H∞\) control and quadratic stabilization of systems with parameter uncertainty via output feedback, IEEE transactions on automatic control, 37, 1253-1256, (1992) · Zbl 0764.93067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.